Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 476, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Aug 17, 2007, 12:49 AM CDT for Bandera County, Kerr County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 17, 2007, 12:49 AM CDT (05:49 UTC)
- Expired
- Aug 17, 2007, 6:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Bandera County, TX, Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 118 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:52 AM CDT | FLASH FLOOD | 1 N Medina, TX | BRIDGE CLOSED 1.5 MI N OF MEDINA ON STATE HWY 16. |
| Aug 17, 4:52 AM CDT | FLASH FLOOD | 3 Nw Medina, TX | BRIDGES CLOSED 3.5 NW OF MEDINA ON FM 2107. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 170550
FFWEWX
TXC019-265-325-171145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1249 AM CDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BANDERA COUNTY...
THIS INCLUDES THE CITIES OF...VANDERPOOL...TARPLEY...MEDINA...
BANDERA...
KERR COUNTY...
THIS INCLUDES THE CITY OF KERRVILLE...
MEDINA COUNTY...
THIS INCLUDES THE CITIES OF...HONDO...DEVINE...CASTROVILLE...
* UNTIL 645 AM CDT
* AT 1248 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
FLASH FLOODING RAINS WILL CONTINUE OVER THE WARNED AREA. VERY
HEAVY RAINS OF 1 TO 2 INCHES PER HOUR ARE FALLING FROM SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ROTATING AROUND THE SLOW
MOVING REMNANTS OF TROPICAL STORM ERIN. THIS ACTIVITY WAS MOVING
GENERALLY NORTHWEST AT AROUND 15 MPH.
HEAVY RAINFALL TOTALS OF 5 TO 9 INCHES HAS BEEN REPORTED ACROSS MUCH
OF THE WARNED AREA...AND THESE ADDITIONAL RAINS WILL WORSEN THE
ALREADY SERIOUS FLOODING SITUATION.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROAD...TURN
AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN.
LAT...LON 3014 9930 3013 9893 2979 9894 2972 9879
2910 9882 2910 9941 2962 9941 2964 9962
2992 9962 2993 9968 3008 9968 3009 9976
3029 9976 3029 9931
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 11:59 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 16, 11:59 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1159 PM CDT THU AUG 16 2007 .AVIATION... PREVAILING IFR CONDITIONS AT I-35 TERMINALS WILL MIX WITH MVFR CIGS THROUGH 15Z...THEN GO ALL MVFR EXCEPT FOR AROUND SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON. A MORE OPTIMISTIC FORECAST FOR KDRT WITH THE REMNANTS OF ERIN LIFTING OUT TO THE NW. A MODERATE ESE LOW LEVEL FLOW WILL BECOME ALL SE ALONG THE I-35 CORRIDOR FRIDAY. A NW LOW LEVEL FLOW AT KDRT WILL CHANGE TO EASTERLY ON FRIDAY. && .PREV DISCUSSION... /ISSUED 952 PM CDT THU AUG 16 2007/ UPDATE... REMNANTS OF ERIN CONTINUE TO DECELERATE WESTWARD AS FEARED, MEANING A QPF MAXIMUM OF 10 TO 15 INCHES COULD REDEVELOP OVERNIGHT OVER THE HILL COUNTRY. ON A POSITIVE NOTE, THUNDERSTORM COVERAGE OVER HARD HIT BEXAR COUNTY CONTINUE TO SLOWLY DECREASE AS FEEDER BAND ACTIVITY DECREASES WITH THE LOSS OF DAYTIME HEATING. COUNTIES IN THE THREAT OF HIGHEST OVERNIGHT RAINFALL TOTALS INCLUDE EDWARDS, KERR, GILLESPIE, AND BANDERA. HOPEFULLY THE RAIN TRENDS WILL CONTINUE TO SHIFT WEST OUT OF THE MEDINA RIVER BASIN BEFORE THE EARLY MORNING CORE RAIN THREAT INCREASES. FLOWS INTO MEDINA LAKE WILL BE A CONCERN EVEN WITHOUT SIGNIFICANT ADDITIONAL RAINS. FFA WAS EXTENDED TO 00Z SATURDAY TO ACCOUNT FOR CONTINUED DAYTIME INSTABILITY FEEDING OFF THE GULF. THE FLOOD THREAT SHOULD BE DIMINISHED BY NIGHTFALL, ASSUMING THE CENTER OF ERIN DOES NOT STALL OVER THE WESTERN HILL COUNTRY. ONLY OTHER SIGNIFICANT CHANGE WAS TO QPF THROUGH THE NEXT 24 HRS. PREV DISCUSSION... /ISSUED 629 PM CDT THU AUG 16 2007/ AVIATION... PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH WILL CONTINUE THROUGH THE EVENING HOURS. PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/ DISCUSSION... AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY. EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING. HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS. THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME TEMPERATURES NEAR AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 74 87 76 89 / 100 90 90 50 50 AUSTIN BERGSTROM INTL AIRPORT 84 75 87 76 90 / 100 90 90 50 50 DEL RIO INTL AIRPORT 93 75 93 76 91 / 50 50 60 60 30 SAN ANTONIO INTL AIRPORT 79 74 87 77 88 / 100 90 80 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/11
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 16, 7:00 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
&&
BFLocal storm report, Aug 16, 7:03 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
&&
BFSpecial weather statement, Aug 16, 8:14 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 814 PM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-170215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 814 PM CDT THU AUG 16 2007 ...RAINFALL REPORTS... THESE ARE THE RAINFALL REPORTS RECEIVED AS OF 7 PM ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SINCE MIDNIGHT. IN BEXAR COUNTY... SAN ANTONIO INTERNATIONAL AIRPORT 3.9 STINSON FIELD AIRPORT 8.47 USAA (I-10 @ HUEBER RD) 5.65 IN KENDALL COUNTY... 6WSW BOERNE 6.30 5.2 SSW KENDALIA 3.62 SABINAS MOUNTAIN 3.57 COMFORT 4.94 IN MEDINA COUNTY... HONDO 4.01 IN BASTROP COUNTY... CEDAR CREEK 2.00
Local storm report, Aug 16, 9:12 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
SINCE 9AM 5.01 INCHES.
&&
BFLocal storm report, Aug 16, 10:01 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFLocal storm report, Aug 17, 12:06 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN SSE BOERNE 29.80N 98.74W
08/16/2007 M0.77 INCH KENDALL TX TRAINED SPOTTER
0.77 IN THE PAST 60 MINUTES.
0215 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M0.83 INCH KENDALL TX TRAINED SPOTTER
0.83 IN THE PAST 60 MINUTES.
0225 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 E7.18 INCH BEXAR TX ASOS
7.18 MEASURED BY STINSON ASOS SINCE 0500 AM.
0325 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M8.00 INCH BEXAR TX TRAINED SPOTTER
AT LOOP 410 AND MARBACH 5.00 INCHES FROM 0600 AM UNTIL
0240 PM. 3.00 INCHES MORE FROM 0240 PM UNTIL 0325 PM FOR
A TOTAL OF 8.00 INCHES.
0415 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX TRAINED SPOTTER
2 1/2 FEET OF WATER OVER HOUSMAN RD 1/4 MILE E OF BABCOCK
RD
0437 PM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
NWS EMPLOYEE REPORTS THERE ARE CURRENTLY 39 HIGH WATER
RESCUES IN PROGRESS IN SAN ANTIONIO.
0453 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.65 INCH BEXAR TX TRAINED SPOTTER
USAA 5.65 INCHES RAIN 8AM-4PM.
0504 PM HEAVY RAIN OLMOS PARK 29.47N 98.49W
08/16/2007 M4.65 INCH BEXAR TX TRAINED SPOTTER
SINCE 7AM.
0515 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M1.71 INCH KENDALL TX TRAINED SPOTTER
ONE HOUR RAINFALL.
0530 PM HEAVY RAIN 2 E BOERNE 29.80N 98.71W
08/16/2007 M4.76 INCH KENDALL TX TRAINED SPOTTER
SINCE 8AM. MANY ROADS FLOODED.
0545 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
08/16/2007 M1.64 INCH KENDALL TX TRAINED SPOTTER
30 MINUTE RAINFALL. TOTAL SINCE 7AM 5.84 INCHES.
0553 PM TORNADO 9 NE BOERNE 29.89N 98.63W
08/16/2007 KENDALL TX LAW ENFORCEMENT
KENDALL CO SHERIFF REPORTS TORNADO AT CAVE WITHOUT A
NAME. UNKNOWN AMOUNT OF DAMAGE TO A BUILDING.
0600 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.46 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.
0600 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M0.89 INCH KENDALL TX TRAINED SPOTTER
ONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR
FLOODING.
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
0845 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
SINCE 9AM 5.01 INCHES.
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Flash Flood Warning | EWX | Lavaca | 60 min |
| Aug 16, 7:24 PM CDT | River Flood Warning | EWX | Bandera | 15 hr |
| Aug 16, 7:51 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| Aug 16, 8:15 PM CDT | Flash Flood Warning | EWX | Wilson | 4 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Medina | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Frio | 4 days |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:58 PM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Aug 16, 9:08 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 23 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Gillespie | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Blanco | 23 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Kendall | 13 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Comal | 23 hr |
| Aug 16, 10:29 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 6 hr |
| Aug 16, 11:23 PM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Aug 16, 11:58 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Aug 17, 12:35 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina | 6 hr |
| Aug 17, 3:25 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 18 hr |
| Aug 17, 4:36 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Llano | 5 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more | 5 hr |
| Aug 17, 11:05 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Aug 17, 11:40 AM CDT | River Flood Warning | EWX | Llano | 9 hr |
| Aug 17, 1:49 PM CDT | Flash Flood Warning | EWX | Burnet | 116 min |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 6 hr |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 6 hr |
| Aug 17, 3:04 PM CDT | Flash Flood Warning | EWX | Hays | 116 min |
| Aug 17, 3:35 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.